# SDR AALA202107073896

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,950 hours, 30,552 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV671
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM WARNING FOR GREEN HYDRAULIC RESERVOIR LOW LEVEL AND #1 ENGINE GREEN HYDRAULIC PUMP LOW PRESSURE. CREW ACCOMPLISHED QRH PROCEDURES, DECLARED AN EMERGENCY AND RETURNED TO CLT. DURING APPROACH INTO CLT TURNED PUMP ON, 3000 PSI.  GREEN HYDRAULIC RESERVOIR LOW LEVEL AGAIN, PUMP OFF.  ACCOMPLISHED LANDING GEAR GRAVITY EXTENSION. THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE. MAINTENANCE FOUND THE GREEN HYDRAULIC HIGH-PRESSURE MANIFOLD CHECK VALVE (1059GM) LEAKING AND REPLACED IT PER AMM 29-00-00-910-003-A. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
